Remarks
on Nikodỳm's boundedness theorem
Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1996_26_1a_3,
author = {Dvure\v{c}enskij Anatolij},
title = {Remarks
on {Nikodỳm's} boundedness theorem},
journal = {Novi Sad Journal of Mathematics},
pages = {25-51},
year = {1996},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_3/}
}
Dvurečenskij Anatolij. Remarks on Nikodỳm's boundedness theorem. Novi Sad Journal of Mathematics, Tome 26 (1996) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1996_26_1a_3/